# SDR 2000ZZZX210

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36G
- Make and model: Mtsbsi MU2B
- Aircraft serial: 035
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 40005238501
- Condition: Failed
- Location: Autopilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REINSTALLING BENDIX AUTOPILOT SERVOS AFTER FACTORY OVERHAUL BY ALLIED SIGNAL CRS, ROLL CHANNEL INOPERABLE.  TROUBLESHOOTING REVEALED BAD SERVO.  TEAR DOWN SHOWED CLUTCHES CROSS-WIRES; THEREFORE, SERVO RAN THE OPPOSITE DIRECTION IT WAS SUPPOSED TO.
